# SDR UPS04841927

- Difficulty date: January 31, 2004
- Submitted: February 18, 2004
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- Aircraft time: 66,095 hours, 27,384 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Part number: 47746541
- Condition: Cracked
- Location: A/C Compartment
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 A/C BAY CEILING SUPPORT ANGLE IS CRACKED AT STATION 55 LBL 30.  REMOVED, FABRICATED AND REPLACED ANGLE FITTING IAW DWG 4774654 AND SRM 51-1-20D.
